The frame of fibrewise closed nuclei
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 2, pp. 99-112.
@article{CTGDC_1991__32_2_99_0,
     author = {Jibladze, Mamumka and Johnstone, Peter T.},
     title = {The frame of fibrewise closed nuclei},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {99--112},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {2},
     year = {1991},
     zbl = {0762.06005},
     mrnumber = {1142684},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1991__32_2_99_0/}
}
Jibladze, M.; Johnstone, P. T. The frame of fibrewise closed nuclei. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 2, pp. 99-112. http://www.numdam.org/item/CTGDC_1991__32_2_99_0/

1 P.T. Johnstone, Stone Spaces. Cambridge Studies in Advanced Math. no. 3. Cambridge Univ. Press, 1982. | MR 698074 | Zbl 0499.54001

2 P.T. Johnstone, 'A constructive "closed subgroup theorem" for localic groups and groupoids'. Cahiers Top. Geom. Diff. Cat. 30 (1989), 2-23. | Numdam | MR 1000828 | Zbl 0668.03028

3 P.T. Johnstone, 'Two notes on nuclei.' Order 7 (1990), 205-210. | MR 1101777 | Zbl 0722.06007

4 A. Joyal& M. Tierney, 'An extension of the Galois theory of Grothendieck' . Mem. Amer. Math. Soc. 309 (1984). | MR 756176 | Zbl 0541.18002

5 D. Wigner, 'Two notes on frames'. J. Austral. Math. Soc. Ser. A 28 (1979), 257-268. | MR 557275 | Zbl 0428.06004